Alert archive / Oklahoma / Flash Flood Warnings in 2017

Flash Flood Warning 14, NWS Tulsa, OK

April 29, 20176 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 29, 2017, 2:39 PM CDT for 6 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 2:39 PM CDT (19:39 UTC)
Expired
Apr 29, 2017, 6:30 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 6 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

197 
WGUS54 KTSA 291939
FFWTSA
OKC035-097-101-105-131-145-292330-
/O.NEW.KTSA.FF.W.0014.170429T1939Z-170429T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
239 PM CDT SAT APR 29 2017

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Craig County in northeastern Oklahoma...
  Rogers County in northeastern Oklahoma...
  Northwestern Mayes County in northeastern Oklahoma...
  Nowata County in northeastern Oklahoma...
  Western Wagoner County in northeastern Oklahoma...
  Northwestern Muskogee County in east central Oklahoma...

* Until 630 PM CDT

* At 235 PM CDT, trained weather spotters reported flash flooding
  over a bridge on 380 road east of Highway 169 where water is deep 
  enough to wash cars away. At least 2 to 4 inches of rain
  have fallen. Flash flooding is already occurring in some locations.

* Some locations that may experience flooding include...
  Broken Arrow...                   Claremore...
  Vinita...                         Nowata...
  Pryor...                          Owasso...
  Coweta...                         Pryor Creek...
  Catoosa...                        Verdigris...
  Haskell...                        Chelsea...
  Inola...                          Oologah...
  Adair...                          South Coffeyville...
  Welch...                          Delaware...
  Foyil...                          Bluejacket...

Additional rainfall amounts of 1 to 3 inches are possible in
the warned area.

This includes Interstate 44 between mile markers 235 and 286.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3699 9504 3695 9501 3650 9515 3650 9519
      3563 9570 3572 9571 3573 9576 3575 9577
      3585 9577 3587 9582 3590 9581 3590 9576
      3616 9576 3617 9581 3700 9579

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 12:24 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 29, 12:24 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1224 PM CDT Sat Apr 29 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Flying conditions are expected to be in the MVFR to IFR range
through the majority of the forecast period as numerous showers
and thunderstorms with heavy rain affect the region through
Sunday morning.

&&

.PREV DISCUSSION... /Issued 1049 AM CDT Sat Apr 29 2017/

DISCUSSION...
Quasi-stationary boundary currently extends from southwest
Missouri to near KMKO into south-central Oklahoma. Showers
and thunderstorms producing very heavy rain continue to stream
to the northeast in the vicinity of this boundary this morning.
Additional elevated showers and thunderstorms are occurring across
central Oklahoma as the mid-level low over New Mexico provides
the lift.

Very Heavy rain with the potential for life threatening flooding
is expected this afternoon into the evening as the frontal boundary
slowly moves to the east as the southerly-southwesterly flow aloft
assures abundant moisture. An additional 4 to 6 inches of rain will
be possible with locally highers amounts generally east of highway
69 in Oklahoma. Lesser amounts are expected across northeast Oklahoma,
along and north of Interstate 44.

Severe weather will also be possible this afternoon and
early evening in association with the frontal boundary as it slowly
moves east. Damaging winds, large hail and QLCS tornadoes
will all be possible.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053>076.

AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION...10
Hazardous weather outlook, Apr 29, 11:31 AM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1131 AM CDT Sat Apr 29 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1131 AM CDT Sat Apr 29 2017

...SIGNIFICANT FLOOD AND SEVERE RISK THRU THE WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma into northwest Arkansas.
	ONSET...Ongoing

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Much of eastern Oklahoma into western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of Highway 69 in Oklahoma.

FLASH FLOOD.
	RISK...Significant.
	AREA...Much of eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of Highway 69 in Oklahoma.

HEAVY RAIN.
	RISK...Critical.
	AREA...Much of eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East of Highway 69 in Oklahoma.

DISCUSSION...
Showers and thunderstorms producing very heavy rain continue late
this morning across far northwest Arkansas into southeast Oklahoma
in the vicinty of the a slow moving frontal boundary. Showers and
thunderstorms along this boundary will slowly shift to the east
Today and into Tonight and intensify as an upper level low over
New Mexico moves closer to the area. An additional 4 to 6 inches
of rain will be possible through tonight with locally higher amounts, mainly east
of Highway 69. This will lead to potentially life threatening flooding.
Lesser amounts of rain are expected north of Interstate 44.

Severe weather will also be possible as well in the vicinity of the
frontal boundary with damaging winds, large hail and tornadoes all
possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and Friday...No Hazards.

EXTENDED DISCUSSION...
Thunderstorms will be exiting the region to the east Sunday
morning. Winds will increase as an area of low pressure
intensifies to our north and will become gusty at times.

Another storm system diving into the region from the northwest
will bring thunderstorm potential late Tuesday into Wednesday.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 29, 1:16 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
116 PM CDT SAT APR 29 2017

OKZ055-060-061-067-291845-
Tulsa OK-Rogers OK-Washington OK-Wagoner OK-
116 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHEASTERN
WASHINGTON...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES
UNTIL 145 PM CDT...

At 116 PM CDT, a strong thunderstorm was located over eastern Tulsa,
moving north at 60 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Owasso...
Bixby...                          Jenks...
Coweta...                         Catoosa...
Collinsville...                   Verdigris...
Oologah...                        Foyil...
Talala...                         Tiawah...
Oneta...                          Bushyhead...

This includes Interstate 44 between mile markers 221 and 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3644 9543 3637 9543 3595 9572 3604 9601
      3657 9582
TIME...MOT...LOC 1816Z 202DEG 51KT 3612 9579
Special weather statement, Apr 29, 1:20 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
120 PM CDT SAT APR 29 2017

ARZ019-020-029-OKZ076-291845-
Sebastian AR-Franklin AR-Crawford AR-Le Flore OK-
120 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...
SEBASTIAN...SOUTHWESTERN CRAWFORD AND NORTHEASTERN LE FLORE COUNTIES
UNTIL 145 PM CDT...

At 119 PM CDT, a strong thunderstorm was located 3 miles southwest of
Burnville, moving north at 60 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Charleston...
Greenwood...                      Alma...
Barling...                        Pocola...
Lavaca...                         Arkoma...
Mansfield...                      Hackett...
Hartford...                       Huntington...
Bonanza...                        Branch...
Midland...                        Cameron...
Excelsior...                      Bloomer...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 3 and 12.
 Interstate 540 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3523 9402 3514 9403 3514 9414 3510 9414
      3506 9425 3506 9423 3497 9424 3495 9434
      3496 9437 3494 9439 3495 9441 3493 9443
      3501 9467 3537 9445 3538 9443 3556 9433
      3530 9392 3523 9392
TIME...MOT...LOC 1819Z 195DEG 53KT 3515 9424
Special weather statement, Apr 29, 1:24 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
124 PM CDT SAT APR 29 2017

OKZ065-066-291900-
Okmulgee OK-Okfuskee OK-
124 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE AND EASTERN
OKFUSKEE COUNTIES UNTIL 200 PM CDT...

At 124 PM CDT, a strong thunderstorm was located over Weleetka,
moving northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Okmulgee...                       Henryetta...
Morris...                         Weleetka...
Dewar...                          Schulter...
Clearview...                      Okmulgee State Park...
Pharoah...                        Bryant...

This includes Interstate 40 in Oklahoma between mile markers 222 and
241.

LAT...LON 3572 9616 3565 9580 3538 9595 3537 9598
      3532 9598 3529 9599 3529 9631
TIME...MOT...LOC 1824Z 203DEG 45KT 3536 9613
Local storm report, Apr 29, 1:35 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      FAYETTEVILLE            36.06N 94.16W
04/29/2017                   WASHINGTON         AR   PUBLIC

            STREET FLOODING IN CENTRAL FAYETTEVILLE. SOCIAL MEDIA
            REPORT.

&&

JDS
Special weather statement, Apr 29, 1:57 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
157 PM CDT SAT APR 29 2017

ARZ019-020-029-291930-
Sebastian AR-Franklin AR-Crawford AR-
157 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHEASTERN SEBASTIAN
AND CENTRAL CRAWFORD COUNTIES UNTIL 230 PM CDT...

At 156 PM CDT, a strong thunderstorm was located near Lavaca, moving
northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fort Smith...                     Ozark...
Charleston...                     Mountainburg...
Alma...                           Barling...
Lavaca...                         Mulberry...
Dyer...                           Altus...
Branch...                         Denning...
Wiederkehr Village...             Cass...
Bloomer...                        Lake Fort Smith...
Fern...                           Fort Chaffee...
Kibler...                         Central City...

This includes Interstate 40 in Arkansas between mile markers 11 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3514 9403
      3534 9432 3577 9410 3577 9370
TIME...MOT...LOC 1856Z 206DEG 40KT 3536 9414
Local storm report, Apr 29, 2:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FLASH FLOOD      2 N OOLOGAH             36.48N 95.71W
04/29/2017                   ROGERS             OK   TRAINED SPOTTER

            A CREEK IS OVER A BRIDGE ON 380 ROAD EAST OF 169. WATER
            IS DEEP ENOUGH TO WASH CARS AWAY.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:54 PM CDTSpecial Weather StatementTSALeFlore36 min
Apr 28, 10:00 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
Apr 28, 10:25 PM CDTTornado WarningTSALeFlore, Sequoyah35 min
Apr 28, 10:45 PM CDTSpecial Weather StatementTSAMcIntosh30 min
Apr 28, 10:48 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah27 min
Apr 28, 10:58 PM CDTTornado WarningTSALeFlore, Sequoyah31 min
Apr 28, 11:01 PM CDTSpecial Weather StatementTSATulsa29 min
Apr 28, 11:07 PM CDTSpecial Weather StatementTSAOsage23 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Pittsburg65 min
Apr 28, 11:15 PM CDTSevere Thunderstorm WarningTSAOsage30 min
Apr 28, 11:18 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa27 min
Apr 28, 11:25 PM CDTSpecial Weather StatementTSACreek35 min
Apr 28, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa35 min
Apr 28, 11:48 PM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 28, 11:53 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 29, 12:03 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more4 hr
Apr 29, 12:11 AM CDTSpecial Weather StatementTSADelaware34 min
Apr 29, 12:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner32 min
Apr 29, 12:18 AM CDTSpecial Weather StatementTSAMayes27 min
Apr 29, 12:26 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner34 min
Apr 29, 12:27 AM CDTSpecial Weather StatementTSANowata18 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee32 min
Apr 29, 12:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 29, 12:49 AM CDTSpecial Weather StatementTSAOsage26 min
Apr 29, 12:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner4 hr
Apr 29, 12:54 AM CDTSpecial Weather StatementTSAMuskogee36 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner30 min
Apr 29, 1:15 AM CDTSpecial Weather StatementTSAAdair30 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware34 min
Apr 29, 1:28 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee47 min
Apr 29, 1:36 AM CDTSpecial Weather StatementTSAWashington24 min
Apr 29, 1:54 AM CDTSpecial Weather StatementTSACherokee36 min
Apr 29, 2:01 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware29 min
Apr 29, 2:04 AM CDTSpecial Weather StatementTSANowata26 min
Apr 29, 2:07 AM CDTSpecial Weather StatementTSAPawnee38 min
Apr 29, 2:21 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Apr 29, 2:41 AM CDTSpecial Weather StatementTSAOsage, Pawnee34 min
Apr 29, 2:46 AM CDTSpecial Weather StatementTSADelaware, Ottawa44 min
Apr 29, 3:03 AM CDTSpecial Weather StatementTSAPawnee57 min
Apr 29, 3:34 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
Apr 29, 3:39 AM CDTSpecial Weather StatementTSAOsage36 min
Apr 29, 4:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
Apr 29, 4:40 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington35 min
Apr 29, 5:07 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner6 hr
Apr 29, 5:13 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington32 min
Apr 29, 5:17 AM CDTSpecial Weather StatementTSAPawnee28 min
Apr 29, 5:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee35 min
Apr 29, 5:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers33 min
Apr 29, 6:14 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa31 min
Apr 29, 6:16 AM CDTSpecial Weather StatementTSAWashington44 min
Apr 29, 6:19 AM CDTSpecial Weather StatementTSAOsage41 min
Apr 29, 6:36 AM CDTSpecial Weather StatementTSACreek, Pawnee39 min
Apr 29, 6:42 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Apr 29, 6:45 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa24 min
Apr 29, 8:17 AM CDTRiver Flood WarningTSAOsage30 hr
Apr 29, 8:33 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more3 hr
Apr 29, 8:38 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware10 hr
Apr 29, 10:35 AM CDTFlash Flood WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more8 hr
Apr 29, 10:36 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa8 hr
Apr 29, 10:37 AM CDTSpecial Weather StatementTSADelaware23 min
Apr 29, 12:36 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
Apr 29, 12:55 PM CDTSpecial Weather StatementTSASequoyah35 min
Apr 29, 1:16 PM CDTSpecial Weather StatementTSARogers, Tulsa29 min
Apr 29, 1:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
Apr 29, 2:23 PM CDTRiver Flood WarningTSAPawnee32 hr
Apr 29, 3:05 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Apr 29, 3:13 PM CDTAreal Flood WarningTSACreek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more6 hr
Apr 29, 3:46 PM CDTSpecial Weather StatementTSALatimer29 min
Apr 29, 4:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg33 min
Apr 29, 4:15 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee30 min
Apr 29, 4:19 PM CDTTornado WarningTSAAdair, Sequoyah26 min
Apr 29, 4:42 PM CDTTornado WarningTSAHaskell33 min
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah32 min
Apr 29, 4:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg26 min
Apr 29, 4:54 PM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 29, 4:58 PM CDTTornado WarningTSAAdair14 min
Apr 29, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah29 min
Apr 29, 5:03 PM CDTSpecial Weather StatementTSAMcIntosh42 min
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah36 min
Apr 29, 5:16 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee29 min

Nearby

Flash Flood Warnings in Oklahoma, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.